| Catalog Number |
33654406 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
07/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device remains implanted in the patient and therefore is not available for return for device evaluation.When additional information becomes available, it will be provided on a supplemental report.
Event or Problem Description
It was reported that the patient had medial gutter pain in the right ankle.The patient had tenderness in the front of the ankle joint.No signs of redness or heat noted.Bloods taken & referred for ultrasound-guided aspiration to rule out infection.Unable to aspirate any fluid.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
Event or Problem Description